# SDR AALA202410299746

- Difficulty date: October 29, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N905NN
- Make and model: Boeing 737823
- Aircraft serial: 31156
- Aircraft time: 34,982 hours, 15,102 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Track
- Part number: 181A8030111
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: STABILIZER TORSION BOX COMPARTMENT, LEFT HAND FORWARD SPAR SLIDING PANEL GUIDE TRACK (FUSELAGE BODY TO LEFT HAND HORIZONTAL STABILIZER SLIDING SEAL STRUCTURE) AT STA 1095, WL 278, WORN. REPAIRED TRACK PER EA 358016.
